# SDR SWAA2023041124598

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 72,947 hours, 43,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE LOWER EMERGENCY EXIT LIGHT LENSE MISSING.<[01] RE-INSTALLED CAPTAIN SIDE EMERGENCY EXIT SIGN LENSE REF AMM 33-51-01
